Alert archive / Missouri / Heat Advisories in 2011
Heat Advisory 6, NWS St. Louis, MO
NWS St. Louis, MO issued this heat advisory at Aug 23, 2011, 3:35 AM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Aug 24, 2011, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2011, 3:35 AM CDT (08:35 UTC)
- In effect from
- Aug 24, 2011, 12:00 PM CDT
- Expired
- Aug 24, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090 WWUS73 KLSX 230835 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 335 AM CDT TUE AUG 23 2011 ...HOT AND HUMID CONDITIONS EXPECTED WEDNESDAY... ILZ100>102-MOZ041-047>051-059>065-232100- /O.NEW.KLSX.HT.Y.0006.110824T1700Z-110825T0000Z/ MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO- INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...COLUMBIA... JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 335 AM CDT TUE AUG 23 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. * HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED WEDNESDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ CVKING
3 follow-up statements
878 WWUS73 KLSX 232058 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 358 PM CDT TUE AUG 23 2011 ...HOT AND HUMID CONDITIONS EXPECTED WEDNESDAY... ILZ058>060-064-065-069-070-074-079-097>099-MOZ034>036-042-052- 072>075-084-085-099-240900- /O.EXA.KLSX.HT.Y.0006.110824T1700Z-110825T0000Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-PIKE IL-CALHOUN IL-JERSEY IL- MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO-LINCOLN MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...BOWLING GREEN...MEXICO...FARMINGTON 358 PM CDT TUE AUG 23 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY. * TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING * HEAT INDEX VALUES...HEAT INDEX VALUES ARE EXPECTED TO PEAK AROUND 105 DEGREES. * IMPACTS...THESE HIGH LEVELS OF HEAT AND HUMDIITY WILL THREATEN THE HEALTH OF SOME INDIVIDUALS...ESPECIALLY THE YOUNG...THE ELDERLY...THOSE WITH CHRONIC HEALTH PROBLEMS...AND THOSE THAT ARE REQUIRED TO WORK OUTDOORS FOR PROLONGED PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ ILZ100>102-MOZ041-047>051-059>065-240900- /O.CON.KLSX.HT.Y.0006.110824T1700Z-110825T0000Z/ MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO- INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...COLUMBIA... JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS 358 PM CDT TUE AUG 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM CDT WEDNESDAY... * TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. * HEAT INDEX VALUES...HEAT INDEX VALUES ARE EXPECTED TO CLIMB INTO THE 105 TO 110 DEGREE RANGE. * IMPACTS...THESE HIGH LEVELS OF HEAT AND HUMDIITY WILL THREATEN THE HEALTH OF SOME INDIVIDUALS...ESPECIALLY THE YOUNG...THE ELDERLY...THOSE WITH CHRONIC HEALTH PROBLEMS...AND THOSE THAT ARE REQUIRED TO WORK OUTDOORS FOR PROLONGED PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ TRUETT
930 WWUS73 KLSX 240837 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 337 AM CDT WED AUG 24 2011 ...HOT AND HUMID CONDITIONS EXPECTED TODAY... ILZ095-096-MOZ018-019-026-027-242045- /O.EXA.KLSX.HT.Y.0006.110824T1700Z-110825T0000Z/ ADAMS IL-BROWN IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 337 AM CDT WED AUG 24 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. * TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED THIS AFTERNOON AND EVENING. * HEAT INDEX VALUES...HEAT INDEX VALUES ARE EXPECTED TO CLIMB INTO THE 105 TO 110 DEGREE RANGE. * IMPACTS...THESE HIGH LEVELS OF HEAT AND HUMDIITY WILL THREATEN THE HEALTH OF SOME INDIVIDUALS...ESPECIALLY THE YOUNG...THE ELDERLY...THOSE WITH CHRONIC HEALTH PROBLEMS...AND THOSE THAT ARE REQUIRED TO WORK OUTDOORS FOR PROLONGED PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042- 047>052-059>065-072>075-084-085-099-242045- /O.CON.KLSX.HT.Y.0006.110824T1700Z-110825T0000Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-PIKE IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-MONROE MO-RALLS MO-PIKE MO- BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO- MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...COLUMBIA... MEXICO...JEFFERSON CITY...ST CHARLES...UNION...ST LOUIS... FARMINGTON 337 AM CDT WED AUG 24 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * TIMING...A DANGEROUS COMBINATION OF HEAT AND HUMIDITY IS EXPECTED THIS AFTERNOON AND EVENING. * HEAT INDEX VALUES...HEAT INDEX VALUES ARE EXPECTED TO CLIMB INTO THE 105 TO 110 DEGREE RANGE. * IMPACTS...THESE HIGH LEVELS OF HEAT AND HUMDIITY WILL THREATEN THE HEALTH OF SOME INDIVIDUALS...ESPECIALLY THE YOUNG...THE ELDERLY...THOSE WITH CHRONIC HEALTH PROBLEMS...AND THOSE THAT ARE REQUIRED TO WORK OUTDOORS FOR PROLONGED PERIODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY. CALL 9-1-1 IMMEDIATELY. && $$ CVKING
056 WWUS73 KLSX 242348 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 648 PM CDT WED AUG 24 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-250100- /O.EXP.KLSX.HT.Y.0006.000000T0000Z-110825T0000Z/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES... UNION...ST LOUIS...FARMINGTON 648 PM CDT WED AUG 24 2011 ...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... TEMPERATURES ARE FALLING THROUGH THE LOWER 90S THIS EVENING...AND A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. HEAT INDEX VALUES WILL FALL BELOW 105 AFTER 700 PM. THEREFORE THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ CARNEY
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this heat advisory went out at Aug 23, 12:08 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 23, 12:08 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1208 AM CDT TUE AUG 23 2011 .DISCUSSION... /350 PM CDT MON AUG 22 2011/ WEAK WAA REGIME...WHICH IS ATTEMPTING TO PUSH UNSTABLE AIR BACK ACROSS CWA...COMBINED WITH WEAK DYNAMICS ASSOCIATED WITH NW FLOW ALOFT...IS MAKING FOR A TRICKY PRECIPITATION FORECAST OVER THE NEXT 36 HOURS (AS EVIDENCE...SEE RENEGADE SHOWERS/ISOLD TSRA THAT DOTTED E MO AND PARTS OF S CENTRAL IL THIS MORNING). THE MUCH STRONGER MORNING CONVECTION DROPPED SOUTH ACROSS WESTERN MISSOURI...AND THE RESIDUAL EFFECTS OF THIS ACTIVITY (PRIMARILY ASSOCIATED WITH OUTFLOW BOUNDARY) ARE NOW LOCATED OVER SW/S CENTRAL MO. BELIEVE THAT THIS ONGOING ACTIVITY WILL CONTINUE TO DROP SE AND REMAIN OUT OF OUR AREA THIS EVENING. HOWEVER...AS WAA GRADUALLY INCREASES LATER TONIGHT A CHANCE OF THUNDERSTORMS SHOULD RETURN TO THE NW HALF OF THE CWA. GIVEN HOW FAR EAST THIS MORNINGS PRECIP REACHED THIS MAY NOT BE FAR ENOUGH...AND EVENING SHIFT WILL HAVE TO MONITOR FOR POSSIBLE EXPANSION. WITH THE AFOREMENTIONED PATTERN REMAINING IN PLACE THROUGH TUESDAY NIGHT...HAVE CONTINUED LOW POPS ACROSS MOST OF THE AREA. THESE TRENDS WILL ALMOST UNDOUBTEDLY NEED TWEEKING WITH TIME...BUT FINE-TUNING WILL PROBABLY BE LIMITED TO FIRST PERIOD WHEN PRECIP TRENDS BECOME A BIT MORE CLEAR CUT. IN THE TUESDAY NIGHT-WED TIME FRAME...PRECIPITATION THREAT SHOULD TRANSITION FROM ELEVATED TO MORE SURFACE BASED AS THRUST OF ELEVATED WAA/LIFT SHIFTS INTO THE OHIO VALLEY AND SURFACE WARM SECTOR SURGES INTO OUR AREA. AS MENTIONED YESTERDAY THE PRIMARY QUESTION FOR WEDNESDAY AFTERNOON AND WED NIGHTS PRECIP IS WHETHER SURFACED BASED CONVERGENCE AND WEAK DYNAMICS WILL BE ABLE TO BREAK WHAT IS PROGGED TO BE A FAIRLY STOUT CAP. AIRMASS WILL BECOME EXTREMELY UNSTABLE SO IF CAP CAN BE BROKEN THE GOING CHANCE POPS WILL PROBABLY NOT BE HIGH ENOUGH...BUT ON THE OTHER HAND IF CAN DOES HOLD THEY WILL BE TOO HIGH. ONCE AGAIN...FINE TUNING THIS THREAT WILL HAVE TO WAIT UNTIL ALL IMPORTANT SPECIFICS BECOME A BIT MORE CLEAR. AS FAR AS TEMPERATURES ARE CONCERNED...IT CERTAINLY APPEARS THAT WEDNESDAY WILL PROVIDE AREA WITH A TRUE TASTE OF LATE SUMMER HEAT AND AND HUMIDITY. THERMAL AXIS OF 22-26C AIR AT 85H SHOULD CERTAINLY MEAN M-U 90S FOR MOST OF THE AREA...AND IF CAP DOESN'T BREAK TOO SOON IN THE DAY WOULDN'T BE A BIT SURPRISED IF SOME SPOTS IN THE CLIMATOLOGICALLY FAVORED AREAS OF CENTRAL/E CENTRAL MO HIT THE CENTURY MARK. THIS WILL ALSO MEAN THAT HEAT INDEX VALUES MAY APPROACH ADVISORY CRITERIA...BUT WILL WAIT FOR ONE MORE MODEL CYCLE TO PIN DOWN SPECIFICS OF THIS SCENARIO BEFORE GOING OUT WITH HEADLINE. HOWEVER...WILL HIGHLIGHT HEAT INDEX VALUES BETWEEN 100 AND 110 IN BOTH THE HWO AND THE ZONES. COLD FRONT SHOULD SWEEP THROUGH THE AREA WEDNESDAY NIGHT...ENDING THE TSRA THREAT BY THURSDAY. THE CHANGE IN AIRMASS BEHIND THIS FRONT WILL NOT BE A HUGE FALL-LIKE COOL DOWN AND IN REALITY WITH THE UPPER RIDGE HOLDING FIRM OVER THE NATIONS MIDSECTION TEMPERATURES WILL REMAIN ABOVE NORMAL FOR THE REST OF THE WEEK. HOWEVER...IT SHOULD CERTAINLY BE ENOUGH TO LIMIT THE HIGH LEVELS OF HEAT AND HUMIDITY TO WEDNESDAY. WITH UPPER RIDGE HOLDING OVER THE CENTRAL CONUS WESTERLIES WILL BE DISPLACED WELL TO THE NORTH. THE MEDIUM RANGE SOLUTIONS DO INDICATE SHORTWAVE IN THE WESTERLIES WILL PUSH THROUGH UPPER MISSISSIPPI VALLEY LATE FRIDAY AND SATURDAY...BUT WITH THE PRIMARY DYNAMICS N OF OUR AREA WILL LEAVE FORECAST DRY DURING THIS TIME PERIOD. HOWEVER...THERE IS GOOD AGREEMENT IN THE MEDIUM RANGE SOLUTIONS THAT FAIRLY STRONG SHORTWAVE SHOUD DROP INTO THE AREA SUNDAY NIGHT AND MONDAY...AND GIVEN THIS AGREEMENT HAVE ADDED TSRA TO FORECAST FOR THIS TIME FRAME. TRUETT && .AVIATION... /1145 PM CDT MON AUG 22 2011/ THUNDERSTORMS CONTINUE TO BE THE PRIMARY CONCERN FOR THE NEXT 24-36 HOURS. VFR AND DRY CONDITIONS WILL PREVAIL ACROSS THE BI- STATE REGION...BUT AM EXPECTING ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE AREA. CURRENTLY IT LOOKS LIKE THE STORMS WILL DEVELOP NEAR OR EAST OF THE MISSISSIPPI RIVER...BUT CONFIDENCE IS LOW AT THIS TIME. SCATTERED AFTERNOON THUNDERSTORMS ARE ALSO POSSIBLE...PERHAPS MORE LIKELY...DURING THE HEAT OF THE DAY IN COMBINATION WITH A PASSING UPPER LEVEL DISTURBANCE. SPECIFICS FOR KSTL... VFR AND DRY CONDITIONS WILL PREVAIL AT LAMBERT FOR THE NEXT 24 TO 30 HOURS. ISOLATED SHOWERS OR THUNDERSTORMS MAY FORM NEAR OR EAST OF THE MISSISSIPPI RIVER AROUND SUNRISE...BUT CONFIDENCE IS LOW THAT THIS WILL HAPPEN. SCATTERED THUNDERSTORMS ARE MORE LIKELY DURING THE AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Aug 22, 4:03 PM CDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 403 PM CDT MON AUG 22 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 403 PM CDT MON AUG 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...PRIMARILY AFTER MIDNIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS OVER MOST OF THE AREA TUESDAY THROUGH WEDNESDAY...WITH THIS CHANCE OF STORMS SINKING INTO SOUTHEAST MISSOURI AND SOUTH CENTRAL ILLINOIS WEDNESDAY NIGHT. HOT AND HUMID AIR WILL BRIEFLY SURGE INTO THE AREA ON WEDNESDAY...PUSHING AFTERNOON HEAT INDEX VALUES INTO THE 100 TO 110 DEGREE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 10:41 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 34 min |
Nearby
Heat Advisories in Missouri, 2011Heat Advisories in Illinois, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.